MAUDE Adverse Event Report: ABBOTT MEDICAL WI-BOX; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY

ABBOTT MEDICAL WI-BOX; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Model Number C12783
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, communication issues resulted in the procedure being cancelled.It was not possible to get an ao pressure.The correct room was selected, and the correct wi box sn was populated.The procedure was cancelled as a result.The patient's treatment was moved to medical therapy.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6 one wi-box c12783 sn (b)(6) was received into the lab for analysis with no accessories or original packaging available for inspection.Based on the information provided to abbott and the investigation performed, the field reported event citing unable to zero pa was confirmed.The wi-box failed to establish communication and all indicator led¿s (light emitting diodes) were illuminated.Root cause of this abnormal behavior was isolated to a non-serviceable system level component.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
WI-BOX
Common Device Name
TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24619875
Report Number2184149-2026-00071
Device Sequence Number18687380
Product Code DRG
UDI-Device Identifier05414734054140
UDI-Public(01)05414734054140(10)7032408
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12783
Device Catalogue NumberC12783
Device Lot Number7032408
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date05/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown